East-West Journal of Mathematics

Honorary Editors:

DINH VAN HUYNH

Ohio University, Athens,

OH 45700, USA 

SOMPONG DHOMPONGSA

Chiang Mai University,

Chiang Mai 50200, Thailand

Executive Editors:

TARIQ RIZVI

The Ohio State University

Lima, OH 45804, USA

rizvi.1@osu.edu

NGUYEN VAN SANH

Mahidol University

Bangkok 10400, Thailand

nguyen.san@mahidol.ac.th 


Managing Editor:

NITTIYA PABHAPOTE

University of the Thai Chamber of Commerce

Bangkok, Thailand

nittiya_pab@utcc.ac.th 

Submission

Editorial Board

All Volumes


Vol 19, No 2 (2017): EAST - WEST JOURNAL OF MATHEMATICS

Table of Contents

Articles

Nguyen Man V. Minh
Smarti Gosani
Thodsaporn Kumduang
Thi Hoa Bınh Du
Thi Hoa Bınh Du
Hieu Doan Trong
PDF